IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2008 >
Volume 2 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/384

Title: On the Vertex Separation of Maximal Outerplanar Graphs
Authors: Markov, Minko
Keywords: Algorithmic Graph Theory
Computational Complexity
Vertex Separation
Linear Layout
Layout Stretchabilty
Maximal Outerplanar Graph
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 2, No 3, (2008), 207p-238p
Abstract: We investigate the NP-complete problem Vertex Separation (VS) on Maximal Outerplanar Graphs (mops). We formulate and prove a “main theorem for mops”, a necessary and sufficient condition for the vertex separation of a mop being k. The main theorem reduces the vertex separation of mops to a special kind of stretchability, one that we call affixability, of submops.
URI: http://hdl.handle.net/10525/384
ISSN: 1312-6555
Appears in Collections:Volume 2 Number 3

Files in This Item:

File Description SizeFormat
sjc060-vol2-num3-2008.pdf497.76 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback